JournalscmhVol. 77, No. 2pp. 297–325

A new holomorphic invariant and uniqueness of Kähler-Ricci solitons

  • Gang Tian

    Princeton University, USA
  • X. Zhu

    The Chinese University of Hongkong, Shatin, Hong Kong, China
A new holomorphic invariant and uniqueness of Kähler-Ricci solitons cover
Download PDF

Cite this article

Gang Tian, X. Zhu, A new holomorphic invariant and uniqueness of Kähler-Ricci solitons. Comment. Math. Helv. 77 (2002), no. 2, pp. 297–325

DOI 10.1007/S00014-002-8341-3